Michigan, 2011

Flash Flood in Michigan, April 4, 2011

April 4, 2011 · NWS GRR · 1 event in 1 county or zone

Thunderstorms produced one to three inches of rainfall over three to six hours. The heavy rain combined with melting snow to produce flash flooding of small creeks and streams from Hesperia in Oceana County east-northeast through central Mecosta County and into western Isabella County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.0 million
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRR wrote it up.

Thunderstorms produced one to three inches of rainfall over three to six hours. The heavy rain combined with melting snow to produce flash flooding of small creeks and streams from Hesperia in Oceana County east-northeast through central Mecosta County and into western Isabella County. The flooding washed out multiple roads and flooded one trailer park. The storms also produced pea sized hail.

The thunderstorms developed ahead of an approaching low pressure system and the intersection of a warm and cold front. The storms initially formed along and east-west line from near Muskegon to Mount Pleasant. That line remained relatively stationary while a second cluster of thunderstorms moved across Lake Michigan and merged with the line during the early morning hours on Monday. The storms then moved east of the affected area by daybreak Monday.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Apr 4, 3:28 AM EST, 32 minutes earlier.

Area forecast discussion, Apr 4, 3:28 AM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
428 AM EDT MON APR 4 2011

LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION...

.SYNOPSIS...(428 AM EDT MON APR 4 2011)
THUNDERSTORMS ARE EXPECTED TO END THIS MORNING...AND SHOWERS WILL
DIMINISH IN COVERAGE AND INTENSITY AS A FRONTAL SYSTEM PASSES EAST
OF THE STATE. A FEW RAIN SHOWERS WILL REMAIN POSSIBLE INTO THIS
EVENING. THEY WILL THEN CHANGE OVER TO SOME LIGHT SNOW SHOWERS
BEFORE ENDING OVERNIGHT TONIGHT.

A QUIET DAY IS IN STORE FOR TUESDAY AS THE AREA WILL BE IN BETWEEN
SYSTEMS. THE NEXT SYSTEM WILL BRING THE NEXT CHANCE OF PRECIPITATION
TO THE AREA TUESDAY NIGHT AND WEDNESDAY.

&&

.SHORT TERM...(428 AM EDT MON APR 4 2011)
(TODAY THROUGH WEDNESDAY)
MAIN CHALLENGES THROUGH THE SHORT TERM DEAL WITH PCPN POTENTIAL
THROUGH THE PERIOD.

SFC ANALYSIS AND RADAR TRENDS AS OF 07Z THIS MORNING INDICATE THE
SFC LOW HAS MOVED OVER SOUTH CENTRAL LAKE MICHIGAN. THE WARM FRONT
HAS MOVED UP INTO THE SW CORNER OF THE CWFA WITH KLWA...KAZO...AND
KBTL JUMPING INTO THE 60S WITH A SW WIND IN THE WARM SECTOR. PLENTY
OF CONVECTION IS IN PLACE NORTH OF THE WARM FRONT AND AHEAD OF THE
INCOMING COLD FRONT.

MOST LOCATIONS SHOULD SEE SOME RAINFALL OVER THE NEXT 2-4 HOURS AS
THE SHOWERS AND ISOLATED STORMS MOVE NE ACROSS THE AREA AHEAD OF THE
LOW AND COLD FRONT. KMOP AND KRQB ARE REPORTING SOME LIGHT
SNOW...HOWEVER WE BELIEVE THIS IS INCORRECT AS MODEL THERMAL
PROFILES UP THERE ARE SHOWING 12-14C 2K FT ABOVE THE SFC WITH AN
ABOVE FREEZING SFC DEW POINT AND TEMP. SEVERE WX THREAT HAS PRETTY
MUCH ENDED AS LOW LEVEL INSTABILITY HAS WANED AND THE NOSE OF THE
LLJ HAS SHIFTED EAST OF THE AREA. WE WILL SEE SOME SMALL HAIL UP
NORTH WITH THE WAA/ISENTROPIC ASCENT STORMS. AS THE SFC LOW
CONTINUES TO THE NE...THE COLD FRONT WILL SWEEP MOST...IF NOT ALL OF
THE PCPN EAST OF THE AREA TOWARD/AFTER 18Z.

MAX TEMPS ARE A BIT PROBLEMATIC DOWN SOUTH WITH THE WARM FRONT
NOSING IN RIGHT NOW. DAYTIME HIGH TEMPS /12Z-00Z/ WILL BE A BIT
LOWER THAN CURRENT READINGS DOWN SOUTH AS THE COLD AIR WILL BE
MOVING IN A COUPLE OF HOURS.

THE PCPN CHCS DO NOT TOTALLY DISAPPEAR UNTIL AFTER 06Z TONIGHT. THE
UPPER TROUGH RESPONSIBLE FOR THIS SFC LOW MOVING THROUGH WILL NOT
CLEAR THE CWFA UNTIL AROUND 06Z TONIGHT. MOISTURE WILL NOT BE VERY
DEEP...SO PCPN IS NOT EXPECTED TO BE WIDESPREAD. COLDER AIR
ADVECTING IN LATE THIS AFTERNOON AND THIS EVENING COULD CHANGE ANY
RAIN SHOWER OVER TO A MIXTURE OF RAIN/SNOW OR ALL OVER TO SNOW FROM
NORTH TO SOUTH. PCPN WILL BE LIGHT...AND SNOW ACCUMULATIONS OF MORE
THAN A DUSTING ARE NOT EXPECTED. A FEW LAKE EFFECT SNOW FLURRIES
WILL ALSO BE POSSIBLE LATE MON NIGHT AND TUE MORNING WITH A NW FLOW
AND DELTA T/S AROUND 13C.

AFTER A BREAK IN THE WEATHER MOST OF THE DAY ON TUE WITH RIDGING IN
PLACE...A THREAT OF RAIN AND/OR SNOW WILL MOVE BACK INTO THE PICTURE
TUE NIGHT. THIS OCCURS AS A SHORT WAVE MOVES ONSHORE ACROSS THE
PACIFIC NW TONIGHT AND THEN TRANSLATES EAST BY TUE NIGHT/WED. SOME
MOISTURE ADVECTION FROM THE SOUTH WILL OCCUR AHEAD OF THIS SYSTEM.
MOISTURE DOES NOT LOOK TO BE SIGNIFICANT HOWEVER. A MIXTURE OF RAIN
AND SNOW WILL BE POSSIBLE UP NORTH TUE NIGHT. ANY PCPN SHOULD CHANGE
OVER TO ALL RAIN BY WED MORNING AS THE WAA AHEAD OF THE SYSTEM IS
EXPECTED TO INCREASE THE MELTING LAYER SUFFICIENTLY FOR RAIN.

&&

.LONG TERM...(428 AM EDT MON APR 4 2011)
(WEDNESDAY NIGHT THROUGH SUNDAY)
SFC LOW EJECTING FROM THE BIG WESTERN CONUS UPPER TROUGH BRINGS
OVERRUNNING SHOWERS ARRIVING THURSDAY EVENING. BUMPED UP POPS GIVEN
GOOD MODEL AGREEMENT. LEFT THUNDER OUT OF THE FORECAST FOR NOW...BUT
SOME ELEVATED INSTABILITY IS PRESENT.

WILL HAVE RAIN TAPERING OFF TO SCATTERED SHOWERS ON FRIDAY AS DEEP
MOISTURE AND AREA OF ISENTROPIC ASCENT MOVES EAST. ANOTHER SFC LOW
EXPECTED TO MOVE INTO THE PLAINS BY FRIDAY WITH MORE OVERRUNNING
SHOWERS SETTING UP BY THE END OF THE WEEK ACROSS THE WESTERN GREAT
LAKES. EURO IS FURTHER NORTH WITH THE WAA PRECIP AND WOULD KEEP
SOUTHERN LOWER MICHIGAN DRY UNTIL LATE IN THE WEEKEND.

&&

.AVIATION...(200 AM EDT MON APR 4 2011)
BIGGEST CHALLENGE WITH THIS TERMINAL PACKAGE IS DETERMINING PCPN
TRENDS AND THE ASSOCIATED CIGS AND VSBYS ASSOCIATED WITH THEM.

NUMEROUS SMALL CLUSTERS OF SHOWERS AND STORMS CAN BE SEEN FROM LOWER
MICHIGAN AND TO THE SW TO IA AND IL. THESE CLUSTERS ARE OUT AHEAD OF
THE COLD FRONT AND ARE EXPECTED TO TRACK NE ACROSS THE TERMINALS
THROUGH DAYBREAK THIS MORNING. WE TIMED CLUSTERS IN AND OUT FOR THE
FIRST COUPLE OF HOURS OF THE FCST. AFTER THAT...WE HAVE LEFT A TEMPO
GROUP TO COVER THIS UNTIL THE COLD FRONT MOVES THROUGH EACH
TERMINAL. UPSTREAM CONDITIONS WITH THIS PCPN ARE MAINLY VFR WITH
SOME EMBEDDED MVFR. THIS IS EXACTLY WHAT WE DID WITH THE TERMINALS
PRIOR TO FRONTAL PASSAGE BETWEEN 11Z NEAR KMKG AND AROUND 16Z NEAR
KJXN. WE WILL SEE A GOOD WIND DIRECTION CHANGE WITH THE FRONT ALSO.

BEHIND THE FRONT...A GOOD DEAL OF MVFR CIGS CAN BE FOUND WITH CIGS
AROUND 1500 FT OR SO. WE HAVE INCLUDED THIS IN THE FCST. THE SE
TERMINALS MAY KEEP A BIT OF RAIN A FEW HOURS LONGER BEHIND THE FRONT
AS ANOTHER WAVE MOVES ALONG IT. WITH THE UPPER TROUGH TO OUR WEST
THROUGH 06Z TONIGHT...WE HAVE LEFT A VCSH IN THE FCST AT ALL SITES
THROUGH THE END OF THE PERIOD. CIGS MAY COME UP TO HIGH MVFR LEVELS.
WINDS WILL REMAIN UP WITH COLDER AIR MOVING IN.

&&

.MARINE...(428 AM EDT MON APR 4 2011)
WE ARE GOING TO MAINTAIN THE SMALL CRAFT ADVISORY FOR THE TIME
BEING. WINDS WILL PICK UP IN THE WAKE OF THE SFC LOW THAT IS
BRINGING THE RAINFALL TO THE AREA THIS MORNING. IT IS NOT IMPOSSIBLE
THERE MAY BE A SHORT PERIOD OF MARGINAL GALES FOR A FEW HOURS MON
EVENING...HOWEVER WE WILL HOLD TIGHT FOR NOW. IT DOES NOT LOOK LIKE
WINDS WILL DIMINISH BELOW CRITERIA THRESHOLDS UNTIL AT LEAST LATE
TUE NIGHT.

&&

.HYDROLOGY...(428 AM EDT MON APR 4 2011)
MAIN CHALLENGE FOR HYDROLOGY INTERESTS IS DEALING WITH RESULTING
EFFECTS FROM THE RAINFALL THAT HAS OCCURRED OVER THE LAST 24 HOURS.

RAINFALL DURING THE DAY ON SUNDAY RESULTED IN ROUGHLY HALF AN INCH
ACROSS THE AREA. RAINFALL LAST EVENING THROUGH THIS MORNING HAS
RANGED FROM VERY LITTLE TOWARD JACKSON TO AS MUCH AS A COUPLE OF
INCHES UP ALONG A LINE FROM OCEANA TO ISABELLA COUNTIES WITH SOME
HAIL CONTAMINATION NOTED. THIS RAINFALL WILL INDEED INCREASE RIVER
FLOWS/LEVELS ACROSS THE AREA. HOW MUCH REMAINS TO BE SEEN. NEW RUNS
OF THE HYDROLOGY MODELS AFTER 12Z WILL INCORPORATE ALL OF THE
RAINFALL...AND WE SHOULD GET SOME HIGHER CONFIDENCE FORECASTS WHICH
WILL DETERMINE WHAT IF ANY HEADLINES WILL BE NEEDED ALONG THE RIVERS.

RAINFALL WILL BE LIMITED FOR A FEW DAYS WITH ONLY LIGHT AMOUNTS
UNDER A TENTH OF AN INCH EXPECTED MID WEEK. WE COULD HAVE MORE
ISSUES WITH HYDROLOGY IF WE GET A FAIR AMOUNT OF RAIN LATE THIS WEEK
AND NEXT WEEKEND AS SHOWN BY THE MODELS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY THROUGH TUESDAY FOR THE ENTIRE NEARSHORE.

&&

SYNOPSIS:    NJJ
SHORT TERM:  NJJ
LONG TERM:   OSTUNO
AVIATION:    NJJ
MARINE:      NJJ
HYDROLOGY:   NJJ
Hazardous weather outlook, Apr 4, 3:40 AM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
440 AM EDT MON APR 4 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-050845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
440 AM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS MORNING. SEVERE WEATHER IS NOT
EXPECTED AND THE MAIN THREAT WILL BE LIGHTNING. SOME MINOR
FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE THIS MORNING FROM THE
RAIN LAST NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-050845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
440 AM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HIGH WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HIGH WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT ON TUESDAY.

OSTUNO

In the hours before

Special weather statement, Apr 4, 12:39 AM EST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
139 AM EDT MON APR 4 2011

MIZ037>039-043>045-050-040645-
LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
139 AM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTH OF PENTWATER...MOVING EAST AT 70
MPH.

PEA SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SILVER LAKE STATE PARK...                   MEARS...
  ROTHBURY...           MONTAGUE...           WHITEHALL...
  NEW ERA...            HART...               SHELBY...
  PENTWATER...          SUMMIT TWP...         LUDINGTON...
  CRYSTAL VALLEY...     FERRY...              ELBRIDGE...
  HOLTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4381 8643 4398 8647 4415 8510 4347 8509
      4347 8556 4344 8556 4338 8639 4339 8644
      4364 8655
TIME...MOT...LOC 0538Z 255DEG 60KT 4348 8656

HOVING
Local storm report, Apr 4, 1:51 AM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
251 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     HAIL             3 NW WHITE CLOUD        43.60N 85.81W
04/04/2011  E0.25 INCH       NEWAYGO            MI   TRAINED SPOTTER

&&

NJJ
Special weather statement, Apr 4, 1:51 AM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
251 AM EDT MON APR 4 2011

MIZ043-044-050-056>058-064-040745-
ALLEGAN-IONIA-KENT-MUSKEGON-NEWAYGO-OCEANA-OTTAWA-
251 AM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
MUSKEGON TO 10 MILES WEST OF GRAND RAPIDS...MOVING NORTHEAST AT
60 MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  CHESTER TWP...        DUCK LAKE STATE PARK...
  MONTAGUE...           RAVENNA...            WHITEHALL...
  WALKER...             GRAND RAPIDS...       NEW ERA...
  ROTHBURY...           DALTON...             CASNOVIA...
  LAKEWOOD CLUB...      WOLF LAKE...          ALPINE...
  COMSTOCK PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4368 8640 4344 8556 4330 8556 4330 8532
      4313 8531 4313 8528 4277 8579 4310 8627
      4348 8648
TIME...MOT...LOC 0649Z 243DEG 53KT 4322 8640 4313 8594
          4288 8576

OSTUNO
Local storm report, Apr 4, 1:59 AM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
259 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HAIL             MOUNT PLEASANT          43.60N 84.77W
04/04/2011  E0.25 INCH       ISABELLA           MI   TRAINED SPOTTER

&&

NJJ
Special weather statement, Apr 4, 2:47 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
347 AM EDT MON APR 4 2011

MIZ044>046-040845-
ISABELLA-MECOSTA-NEWAYGO-
347 AM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES WEST OF BIG
RAPIDS TO 5 MILES NORTH OF MOUNT PLEASANT...MOVING NORTHEAST AT 60
MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4381 8551 4380 8461 4351 8465 4347 8553
      4362 8584
TIME...MOT...LOC 0747Z 238DEG 53KT 4367 8591 4352 8537
          4370 8472

OSTUNO
Local storm report, Apr 4, 2:50 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HEAVY RAIN       9 E WHITE CLOUD         43.57N 85.59W
04/04/2011  M1.60 INCH       NEWAYGO            MI   CO-OP OBSERVER

            STORM TOTAL SINCE SUNDAY MORNING.

&&

NJJ

The radar

The Grand Rapids radar (KGRR), 93 km away, was scanning. The volume nearest the first event began at 09:00 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Mecosta

When
April 4, 4:00 AM EST to 6:00 PM EST
Where
Mecosta County, 28.02 mi WNW of Morley Howe Arpt to 16.08 mi W of Morley Howe Arpt
Cause
Heavy Rain / Snow Melt
Property damage
$1.0 million
Reported by
Emergency Manager
Coordinates
43.627, -86.101

A local State of Emergency was declared for Mecosta County as a result of extensive heavy rainfall and melting snow during the early morning hours of April 4, 2011, causing widespread flood damage to public and individual property. Numerous roads were washed out and/or covered with water. A significant thoroughfare, M-20, was temporarily closed when overflow from Schrader Creek resulted in 6 inches of moving water over the road. Over a dozen homes along Harding Road and 17 Mile were surrounded by water, with several homes with water up to their foundations.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2011Every state in 2011This day in weather historyWarnings in Michigan, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 282253.